# SDR NSVA2009006

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 31,151 hours, 38,022 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 3077
- Condition: Failed
- Location: Ahrs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DPU BURNED UP, SCREEN WENT TO SKELETON ON LT SIDE.  FOUND DPU OK, FAULTY AHRS COMPUTER.  REMOVED AND REPLACED AHRS COMPUTER.
